# SDR RAIA00201015

- Difficulty date: January 12, 2002
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- Aircraft time: 14,142 hours, 13,265 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

5517-GRR- BAGGAGE DOOR WARNING LIGHT ILLUMINATED DURING TAKEOFF ROLL.  MAINTENANCE DEFERRED DISCREPANCY PER TSA J41 MEL 52-3.
